# SDR IPXA10M60756

- Difficulty date: June 14, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 80,158 hours, 13,494 cycles
- Engine: Pwa PW4460
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, DEFERRED ITEM D 421851: L-1 CREW ENTRY DOOR SKIN UPPER EDGE REPAIR.  REMOVED DAMAGE, FABRICATED, AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 52-10-01, REPAIR 3, FIG. 201.
